x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

What can I use to fade away the red marks caused by acne


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about What can I use to fade away the red marks caused by acne within the Chat & Conversation category.

Excerpt: Is there a prescription cream that can fade away the red marks that are caused by acne after it gos away. I have had them for years. They dont look like those deep pitted acne scars but just little red marks that look like freckles.

Read more or register here to join the discussion below...

Results 1 to 4 of 4
  1. #1
    Good Broly
    Join Date
    May 2001
    Posts
    104
    Rep Power
    0

    What can I use to fade away the red marks caused by acne

    Is there a prescription cream that can fade away the red marks that are caused by acne after it gos away. I have had them for years. They dont look like those deep pitted acne scars but just little red marks that look like freckles.

  2. #2
    Elite Mentor
    Join Date
    Oct 1999
    Posts
    11,923
    Rep Power
    0
    You would have to ask your dermatologist about that...

  3. #3
    Pro Bodybuilder vovan's Avatar
    Join Date
    May 2000
    Location
    The Other Side
    Posts
    899
    Rep Power
    84
    Well, I go to tanning bed 3 times a week to clear my skin... It really helps me to get rid of acne and as well as those red marks. My skin is looking much better now

  4. #4
    Pro Bodybuilder
    Join Date
    Apr 2001
    Posts
    944
    Rep Power
    0
    Bump, I've got a few scars as well... really shows without a tan.

Similar Threads

  1. so , does RETIN A really make the stretch marks fade away ??
    By Victor in forum Chat & Conversation
    Replies: 10
    Last Post: 04-Mar-2010, 02:43 PM
  2. Tren caused acne, will NPP too?
    By Swole1Day? in forum Anabolic Steroids
    Replies: 9
    Last Post: 03-Oct-2006, 11:35 PM
  3. What caused the worst acne for you?
    By CNovaJason in forum Anabolic Steroids
    Replies: 31
    Last Post: 25-May-2005, 11:18 PM
  4. found a cure for Primo-caused acne..
    By frogleggs in forum Anabolic Steroids
    Replies: 4
    Last Post: 10-Dec-2004, 02:46 AM
  5. Replies: 3
    Last Post: 15-Nov-2002, 05:18 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •